# SDR 2001UALA00398

- Difficulty date: April 3, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 41,146 hours, 21,768 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR DOOR HAS NUMEROUS DENTS.   REPLACED EXTERIOR SKIN.  MAJOR REPAIR ACCOMPLISHED.
